SELF-OSCILLATORY RELAY CONTROL-SYSTEMS UNDER RANDOM DISTURBANCES

被引:0
作者
PUPKOV, KA
CHEMODANOV, YS
机构
来源
ENGINEERING CYBERNETICS | 1973年 / 11卷 / 06期
关键词
D O I
暂无
中图分类号
TP3 [计算技术、计算机技术];
学科分类号
0812 ;
摘要
引用
收藏
页码:1021 / 1024
页数:4
相关论文
共 50 条
[31]   RANDOM DELAYS IN OPTIMAL CONTROL-SYSTEMS [J].
DAVIDSON, C .
ERICSSON TECHNICS, 1973, 29 (04) :145-176
[32]   ERROR BOUNDS FOR APPROXIMATE ANALYSIS OF SELF-OSCILLATIONS IN AUTONOMOUS RELAY CONTROL-SYSTEMS [J].
JUDD, FF .
INTERNATIONAL JOURNAL OF CONTROL, 1977, 25 (04) :557-574
[33]   OSCILLATORY BEHAVIOR OF CONTROL-SYSTEMS OF CALCIUM HOMEOSTASIS IN CHICKENS [J].
HURWITZ, S ;
MILLER, B ;
NORMAN, AW .
JOURNAL OF CELLULAR BIOCHEMISTRY, 1994, 56 (02) :236-244
[34]   SELF-OSCILLATORY SYSTEM WITH AN ENERGY SOURCE, UNDER PERIODIC AND NONPERIODIC PERTURBATIONS. [J].
Alifov, A.A. .
Mechanics of solids, 1982, 17 (04) :38-53
[35]   ESTIMATION OF THE FREQUENCY-PHASE DISTORTIONS IN CONTROLLED SELF-OSCILLATORY SYSTEMS. [J].
Barzhin, V.Ya. ;
Kolpakov, F.F. ;
Shmaliy, Yu.S. .
Telecommunications and Radio Engineering (English translation of Elektrosvyaz and Radiotekhnika), 1982, 36-37 (09) :89-91
[36]   Averaging Method in the Problem of Constructing Self-Oscillatory Solutions of Distributed Kinetic Systems [J].
Kubyshkin, E. P. .
COMPUTATIONAL MATHEMATICS AND MATHEMATICAL PHYSICS, 2024, 64 (12) :2868-2885
[37]   STEADY-STATE INVARIANT CONTROL-SYSTEMS UNDER DISTURBANCES SATISFYING DIFFERENTIAL EQUATIONS [J].
GRASSELLI, OM ;
NICOLO, F .
JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, 1976, 301 (03) :287-305
[38]   POINT-TRANSFORMATION ANALYSIS OF RELAY CONTROL-SYSTEMS [J].
ONOGI, K ;
MATSUBARA, M .
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 1979, 24 (05) :730-735
[39]   ANALYSIS OF RELAY CONTROL-SYSTEMS WITH COLORED NOISE INPUTS [J].
AKIZUKI, K ;
TADA, F .
INTERNATIONAL JOURNAL OF CONTROL, 1977, 25 (06) :949-963
[40]   THE RELATION BETWEEN THE SYNCHRONIZATION AMPLITUDE THRESHOLD AND ENTROPY IN STOCHASTIC SELF-OSCILLATORY SYSTEMS [J].
KUZNETSOV, II ;
LANDA, PS ;
OLKHOVOI, AF ;
PERMINOV, SM .
DOKLADY AKADEMII NAUK SSSR, 1985, 281 (02) :291-294